Not having a good day - but what goes up must come down
Really had a terrible night last night and today dosen't feel much better. Just got over a major attack of diverticulitis and was on anitbiotics (x2) for two weeks and now every bone and muscle in my body is screaming at me. Does anyone else have that problem when being treated with anitbiotics? Also think they have kicked off a major yeast problem that bio-K and yougert just dosen't seem to help. Back to the doctor at 4:45, hope to get something that helps.
Anyway, hope everyone out there is having a good one. Take care all.
I am so sorry that you are not feeling well. Personally, I have never experienced muscle aches as a result of antibiotics. However, infections and viruses often cause muscle aches and antibiotics do nothing to help or eliminate the muscle aches.
I hope that you are feeling better soon and that your doctor is able to do something to help you with the muscle aches.
Peace and Blessings
Dear Beautifulbeluga: Some while back, I decided that I had to include the whole picture of treatment if I was going to be able to keep working. I firmly believe that good medical care, homeopathic, spiritual and common sense help me to go on. Anyway, an ENT doctor told me that it might be helpful if I took Acidophilous (spelling?) whenever I was on an antibiotic. I always double check with the prescribing doc to make sure it won't interfer with anything and have had really good results in staying away from those darn yeast infections! It is realitively inexpensive and can be found in about any vitamin aisle at the store. Hope you are feeling better! Sunshine101
Hope you're feelin' better today !
It's browneyedgirl - you've been on my mind the last few days. How are you feeling now? I have the same problems with antibiotics....I believe another guest mentioned acidopholis....it works great. Remember this thought "friends are quiet angels who lift us to our feet, when our wings have trouble remembering how to fly".
Thanks sunshine and browneyeyedgirl for your response. Have been out of town and slow to comment. That bio-K I spoke of is acidophilos and usually works well for me but this time didn't. I got a med from the dr. that you can take for yeast that is very effective but it usually upsets my stomach for a while but on occassion it is necessary. Stays in the body for something like 7 days and really does the trick for heavy duty yeast problems that are wide spread. Anyway, thanks I am beginning to feel better and refuse to let all life's challenges get me down.
Yours in friendship......Patricia (beautifulbeluga)
Sorry to hear about your yeast infections. I used to get them with a flair until someone told me about a dietary supplement I take daily. I haven't gotten a single yeast infection since! It's called Threelac by New Life Vitamins. Basically it's a little package of powder full of three different lactobacillus - a good kind of live bacteria that keeps all the bad bacteria away. My daughter used to have trouble with getting thrush as a baby and after I gave her this everyday, it kept the thrush away, too. My mom gets yeast infections EVERY TIME she takes an antibiotic, and these help her prevent them, as well. So it's worth a try, I think! Let me know if you want any contact info. Yeast infections are the worst!